The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 37, Issue 2, 2021
Metadata
 

A two weight local $Tb$ theorem for the Hilbert transform
Eric T. Sawyer, Chun-Yen Shen and Ignacio Uriarte-Tuero
pp. 415–641
Abstract | Full-Text PDF (3041 KB) | Metadata

The Obata equation with Robin boundary condition
Xuezhang Chen, Mijia Lai and Fang Wang
pp. 643–670
Abstract | Full-Text PDF (1091 KB) | Metadata

Toward a quasi-Möbius characterization of invertible homogeneous metric spaces
David Freeman and Enrico Le Donne
pp. 671–722
Abstract | Full-Text PDF (1288 KB) | Metadata

On the representation of $k$-free integers by binary forms
Cameron L. Stewart and Stanley Yao Xiao
pp. 723–748
Abstract | Full-Text PDF (1053 KB) | Metadata

Admissible solutions to Hessian equations with exponential growth
José Francisco de Oliveira and Pedro Ubilla
pp. 749–773
Abstract | Full-Text PDF (1048 KB) | Metadata

Regularity for fully nonlinear parabolic equations with oblique boundary data
Georgiana Chatzigeorgiou and Emmanouil Milakis
pp. 775–820
Abstract | Full-Text PDF (1230 KB) | Metadata